# SDR ASAA2013012693750

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,304 hours, 5,440 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 8943
- Condition: Malfunctioned
- Location: Precooler
- Part time: 33,369 hours, 14,633 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, AS THRUST LEVERS RETARDED, NR 2 ENGINE BLEED TRIP OFF LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WHEN TRIP RESET WAS PUSHED IAW QRH PROCEDURE.  PERFORMED PRELIMINARY CHECK REF TASK 36-10 TASK 801. CHECKED HIGH STAGE VALVE & FOUND TO BE IN NORMAL POSITION & MOVES FREELY.  PRECOOLER VALVE ALSO IN CORRECT POSITION, KISS SEAL SERVICABLE. IAW SEAM C REPLACED PRECOOLER VALVE SENSOR, REF MM 36-12-03-000-801 & 36-12-03-400-801. LEAK CKD NORMAL. VERIFICATION FLIGHT SATISFACTORY.
